Citations of

William Y.C. Chen, Sabrina X.M. Pang, and Ellen X.Y. Qu, Partially 2-colored permutations and the Boros-Moll polynomials, Ramanujan J. 27 (2012) 297-304.


  1. W.Y.C. Chen, D.Q.J. Dou and A.L.B. Yang, Brändén's Conjectures on the Boros–Moll Polynomials, Int. Math. Res. Not. IMRN. 20(2013) 4819-4828.

  2. W.Y.C. Chen and E.X.W. Xia, 2-log-concavity of the Boros–Moll polynomials,Proc. Edinb. Math. Soc. (2), 56(2013) 701-722.

  3. J.L. Gross, T. Mansour, T.W. Tucker and D.G.L. Wang, Log-concavity of combinations of sequences and applications to genus distributions, SIAM J. Discrete Math. 29(2015) 1002-1029.

back to homepage